# SDR DL76S070777

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AFT PITCH LOAD FITTING PER EA 01-074906-03AD, SEVERAL HOLES WERE FOUND TO BE OVERSIZED BEYOND THE ALLOWABLE LIMITS.  BOEING WAS CONTACTED AND THEY ALLOWED THE OVERSIZED HOLES WITH CORRESPONDING MATCHING FASTENERS AS REFERENCED IN ERA 462299-14AD.
